# SDR AALA20020367

- Difficulty date: March 27, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N245AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Aft Stairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT STAIRWAY EMERGENCY EXIT FLOODLIGHT BROKEN.  REPLACED AFT STAIRWAY EMERGENCY EXIT FLOODLIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  9M)
